Issue
Volume 35, Number 4

Articles in the Issue:

Regular Articles:
Editorial Board.
J. Comp. Math., No. 4, 35 (2017). Abstract
pdf
Full Article

Preface.
J. Comp. Math., 35 (2017), pp. i-ii. Abstract
pdf
Full Article

Jinshan Zeng and Wotao Yin
Extrapush for Convex Smooth Decentralized Optimization over Directed Networks
J. Comp. Math., 35 (2017), pp. 383-396. Abstract
pdf
Full Article

Yangyang Xu
Fast Algorithms for Higher-Order Singular Value Decomposition from Incomplete Data
J. Comp. Math., 35 (2017), pp. 397-422. Abstract
pdf
Full Article

Houfeng Huang, Qing Ling, Wei Shi and Jinlin Wang
Collaborative Resource Allocation over a Hybrid Cloud Center and Edge Server Network
J. Comp. Math., 35 (2017), pp. 423-438. Abstract
pdf
Full Article

Penghang Yin and Jack Xin
Iterative l1 Minimization for Non-Convex Compressed Sensing
J. Comp. Math., 35 (2017), pp. 439-451. Abstract
pdf
Full Article

Cong D. Dang, Guanghui Lan and Zaiwen Wen
Linearly Convergent First-Order Algorithms for Semidefinite Programming
J. Comp. Math., 35 (2017), pp. 452-468. Abstract
pdf
Full Article

Qingna Li and Houduo Qi
An Inexact Smoothing Newton Method for Euclidean Distance Matrix Optimization under Ordinal Constraints
J. Comp. Math., 35 (2017), pp. 469-485. Abstract
pdf
Full Article

Michael Ulbrich, Stefan Ulbrich and Daniela Bratzke
A Multigrid Semismooth Newton Method for Semilinear Contact Problems
J. Comp. Math., 35 (2017), pp. 486-528. Abstract
pdf
Full Article

Jianchao Huang, Zaiwen Wen and Xiantao Xiao
Extended Levenberg-Marquardt Method for Composite Function Minimization
J. Comp. Math., 35 (2017), pp. 529-546. Abstract
pdf
Full Article